MAUDE Adverse Event Report: BECKMAN COULTER ACCESS ACCUTNI +3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

BECKMAN COULTER ACCESS ACCUTNI +3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number A98264
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access accutni +3 reagent was not returned for evaluation.All assay and system verifications met specifications at the time of the event.No hardware errors, flags or other assay issues were reported in conjunction with this event.The cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2019, the customer reported that a non-reproducible elevated troponin i (access accutni+3) result had been generated on the customer's unicel dxi 600 immunoassay system (part number a30260 and serial number (b)(4)) for one patient sample.The initial elevated result of 0.23 ng/ml was released from the laboratory.The patient was drawn for additional troponin i testing; the result was 0.01 ng/ml.The emergency department (ed) called the lab questioning the first result of 0.23 ng/ml when the normal result (0.01 ng/ml) obtained from testing the second sample was received.The customer retested the first sample on the event analyzer and obtained a result of 0.00 ng/ml.On (b)(6) 2019, both samples were tested on a second dxi 600 analyzer, part number: a30260 and serial number: (b)(4).The first sample result was 0.00 ng/ml and the second sample result was 0.01ng/ml.Both samples were retested on the event analyzer; the first sample repeat result was 0.00 ng/ml and the second sample repeat result was 0.01 ng/ml.Customer provided reference range is 0.00 ng/ml - 0.04 ng/ml.There was a report of change to patient treatment or management which occurred in connection with this event.Due to the initial elevated troponin i result, the patient was scheduled to go to a catheterization lab offsite.The customer did not know if catheterization was performed.No further information regarding patient treatment our outcome was provided.Customer reported the sample was lithium a heparin plasma sample with adequate volume.No other sample processing information was provided.

Brand Name
ACCESS ACCUTNI +3 REAGENT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key8789699
Report Number2122870-2019-01091
Device Sequence Number2639215
Product Code MMI
UDI-Device Identifier15099590209353
UDI-Public(01)15099590209353(17)200331(11)190401(10)920722
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberA98264
Device Catalogue NumberA98264
Device Lot Number920722
Distributor Facility Aware Date06/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;